Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 43, NWS Mobile, AL

May 11, 2006Walton County, Florida

NWS Mobile, AL issued this red flag warning at May 11, 2006, 1:30 PM CDT for Walton County, Florida. It took effect at May 12, 2006, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2006, 1:30 PM CDT (18:30 UTC)
In effect from
May 12, 2006, 11:00 AM CDT
Expired
May 12, 2006, 7:00 PM CDT
In force
8 hr
Issued by
NWS Mobile, AL

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 12:00Z, 6.5 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 12:00Z on 2006-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 12:00Z on 2006-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
518 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KMOB 111820
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT THU MAY 11 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY ACROSS THE
WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE
HUMIDITIES BELOW 35 PERCENT...

.DISCUSSION...A MUCH DRIER AIRMASS WILL CONTINUE TO MOVE INTO THE
REGION THROUGH FRIDAY BEHIND A DEPARTING COLD FRONT. RELATIVE HUMIDITY
VALUES WILL DROP INTO THE UPPER 20 TO LOWER 30 PERCENT RANGE FOR MORE
THAN FOUR HOURS DURING THE LATE MORNING THROUGH THE EARLY EVENING ON
FRIDAY.

FLZ001>006-008-121100-
/O.UPG.KMOB.FW.A.0036.060512T1600Z-060513T0000Z/
/O.NEW.KMOB.FW.W.0043.060512T1600Z-060513T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
130 PM CDT THU MAY 11 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY FOR
THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF LOW RELATIVE
HUMIDITIES BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM CDT FRIDAY. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT
DEVELOP.

$$
3 follow-up statements
000 
WWUS84 KMOB 120935
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
440 AM CDT FRI MAY 12 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT TODAY ACROSS 
THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE 
WESTERN FLORIDA PANHANDLE TODAY.  RELATIVE HUMIDITY VALUES WILL DROP 
TO AROUND 25 PERCENT FOR MORE THAN FOUR HOURS DURING THE LATE 
MORNING THROUGH THE EARLY EVENING.

FLZ001>006-008-130000-
/O.CON.KMOB.FW.W.0043.060512T1600Z-060513T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
COASTAL WALTON-
440 AM CDT FRI MAY 12 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM CDT THIS EVENING...

A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE WESTERN FLORIDA 
PANHANDLE TODAY.  RELATIVE HUMIDITY VALUES WILL DROP TO AROUND 25 
PERCENT FOR MORE THAN FOUR HOURS DURING THE LATE MORNING THROUGH THE 
EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT
DEVELOP.

$$
000 
WWUS84 KMOB 121838
RFWMOB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT FRI MAY 12 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THIS EVENING ACROSS 
THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS 
OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA 
PANHANDLE FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY 
BELOW 35 PERCENT...

.DISCUSSION...A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE 
WESTERN FLORIDA PANHANDLE THROUGH THIS EVENING. THIS WILL CAUSE 
RELATIVE HUMIDITY VALUES TO CONTINUE BELOW CRITICAL LEVELS THIS 
AFTERNOON. ON SATURDAY A LINGERING DRY AIRMASS WILL REMAIN OVER 
INLAND AREAS WHILE MOISTURE INCREASES NEAR THE COAST. RELATIVE 
HUMIDITY VALUES ARE FORECAST TO BE BELOW 35 PERCENT FOR FOUR TO FIVE 
HOURS DURING THE LATE MORNING INTO THE AFTERNOON ON SATURDAY.

FLZ003-005-131100-
/O.NEW.KMOB.FW.A.0037.060513T1600Z-060513T2300Z/
/O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
130 PM CDT FRI MAY 12 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS 
THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS 
OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE 
FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 
PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING 
THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER 
SERVICE IN MOBILE HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN 
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT
DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ001-002-004-006-008-131100-
/O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-COASTAL WALTON-
130 PM CDT FRI MAY 12 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 7 PM CDT THIS EVENING 
ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING 
THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE 
EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM 
TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$
000 
WWUS84 KMOB 121839 CCA
RFWMOB

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT FRI MAY 12 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING 
ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS 
OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA 
PANHANDLE FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY 
BELOW 35 PERCENT...

.DISCUSSION...A MUCH DRIER AIRMASS WILL REMAIN IN PLACE ACROSS THE 
WESTERN FLORIDA PANHANDLE THROUGH THIS EVENING. THIS WILL CAUSE 
RELATIVE HUMIDITY VALUES TO CONTINUE BELOW CRITICAL LEVELS THIS 
AFTERNOON. ON SATURDAY A LINGERING DRY AIRMASS WILL REMAIN OVER 
INLAND AREAS WHILE MOISTURE INCREASES NEAR THE COAST. RELATIVE 
HUMIDITY VALUES ARE FORECAST TO BE BELOW 35 PERCENT FOR FOUR TO FIVE 
HOURS DURING THE LATE MORNING INTO THE AFTERNOON ON SATURDAY.

FLZ003-005-131100-
/O.NEW.KMOB.FW.A.0037.060513T1600Z-060513T2300Z/
/O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
130 PM CDT FRI MAY 12 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING ACROSS 
THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY ACROSS INLAND SECTIONS 
OF SANTA ROSA AND OKALOOSA COUNTIES IN THE WESTERN FLORIDA PANHANDLE 
FOR POTENTIAL LONG DURATIONS OF LOW RELATIVE HUMIDITY BELOW 35 
PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING 
THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE NATIONAL WEATHER 
SERVICE IN MOBILE HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN 
EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT
DEVELOP.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ001-002-004-006-008-131100-
/O.CON.KMOB.FW.W.0043.000000T0000Z-060513T0000Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-COASTAL WALTON-
130 PM CDT FRI MAY 12 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM UNTIL 7 PM CDT THIS EVENING 
ACROSS THE WESTERN FLORIDA PANHANDLE DUE TO A LONG DURATION OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

THE NATIONAL WEATHER SERVICE IN MOBILE CONTINUES A RED FLAG WARNING 
THAT IS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE 
EXPECTED TO OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM 
TEMPERATURES WILL ENHANCE THE SPREAD OF ANY WILDFIRES THAT DEVELOP.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at May 11, 5:15 AM CDT, 8 hours 15 minutes earlier.

Area forecast discussion, May 11, 5:15 AM CDT, 8 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CDT THU MAY 11 2006

.SHORT TERM (TODAY AND TONIGHT)...THE CURRENT RADAR LOOP CONTINUES
TO SHOW NUMEROUS SHOWERS AND THUNDERSTORMS ALONG THE IMMEDIATE COAST
OF NWFL STRETCHING OUT TO BEYOND 60NM. THIS CONVECTION CONTINUES TO
PULSE AND TRACK EAST AT AT 20 TO 30 MPH. CURRENT IR/WV LOOPS SHOW
TOPS COOLING ALONG THE NWFL COAST AS A STRONG OUTFLOW BOUNDARY
COUPLES WITH 40 KT H8 JET. OTHER OUTFLOW BOUNDARIES OVER THE
SOUTHERN HALF OF THE CWFA COULD INITIATE SHOWERS AND THUNDERSTORMS
BEFORE 12Z. AT 09Z SFC ANALYSIS SHOWED DEWPTS IN THE UPPER 60S TO
NEAR 70 IN THIS REGION WITH SFC COLD FRONT JUST WEST OF KLIX
STRETCHING NNE INTO NW AL. FURTHER WEST BROAD HIGH PRES CENTERED
OVER N CENTRAL TX IS PROGGED TO PUSH SOUTHEASTWARD TO OVER THE N
CENTRAL GULF THROUGH EARLY FRI. FOR TODAY...THE COLD FRONT WILL MOVE
EAST OF MOBILE BY AROUND 15Z AND EAST OF DESTIN SHORTLY AFTER 18Z
GIVING WAY TO CLEARING SKIES AND LOWER HUMIDITIES. A BREEZY NW FLOW
CAN ALSO BE EXPECTED AT THE SFC IN THE WAKE OF THE FRONT MOSTLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. SFC WINDS DIMINISH
OVER THE LAND LATER TODAY AS PRES GRADIENT EASES TO THE W AND NW. AS
FOR TEMPS WE WILL CONTINUE TO GO WITH THE CURRENT MAV MOS THROUGH
TONIGHT.  /32

&&

.LONG TERM (FRIDAY THROUGH NEXT THURSDAY)...A SURFACE RIDGE OF HIGH
PRESSURE WILL GRADUALLY BUILD EAST ACROSS THE CENTRAL GULF COAST
REGION THROUGH FRIDAY WITH A DRY PATTERN EXPECTED THROUGH SATURDAY
MORNING.  THE SOUTHWESTERLY RETURN FLOW EDGES BACK IN FROM THE WEST
SATURDAY.  MEANWHILE...THE UPPER LOW OVER THE MIDWEST TODAY WILL
GRADUALLY SHIFT SOUTHEAST TO THE NORTH CAROLINA/VIRGINIA AREA BY
MONDAY.  AS THE UPPER LOW SHIFTS GRADUALLY SOUTHEAST...ANOTHER COLD
FRONT WILL MOVE SOUTHWARD INTO MISSISSIPPI AND ALABAMA LATE
SATURDAY...STALLING ALONG THE COAST SUNDAY MORNING.  A SHORTWAVE
ROTATING UNDERNEATH THE UPPER LOW WILL GIVE THE FRONT A SHOVE SOUTH
OFF THE COAST LATE SUNDAY. THIS MORNINGS FORECAST PACKAGE BRINGS IN
A SLIGHT CHANCE OF SHOWERS SATURDAY INTO SATURDAY NIGHT...WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS ON SUNDAY.  WE DID SLOW THE
FRONT DOWN A BIT FROM THE PREVIOUS PACKAGE AND BACKED THE HIGHER
POPS INTO SUNDAY GIVEN THE SLOWER SOLUTIONS OF THE LATEST GFS
PACKAGE.  WE MAINTAINED A SLIGHT CHANCE OF SHOWERS OVER THE INLAND
AREAS FOR POTENTIAL ISOLATED CONVECTION WRAPPING AROUND THE UPPER
LOW...BUT WE KEEP THE POPS FAIRLY LOW THROUGH MUCH OF NEXT
WEEK...WITH THE EXCEPTION OF NEXT THURSDAY WHEN WE BRING IN ANOTHER
CHANCE OF SHOWERS AND THUNDERSTORMS WITH ANOTHER APPROACHING FRONT.
/05

&&

.MARINE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE
EAST AND SOUTH OF THE MARINE AREA SHORTLY AFTER 18Z. AS THE
CONVECTION CLEARS TO THE EAST A MODERATE TO STRONG NW FLOW WILL
DEVELOP OVER THE MARINE AREA. LATEST PROGS FROM BOTH NAM AND GFS
DEPICT SFC WINDS TO RELAX AFTER MIDNIGHT TONIGHT. DUE TO THE TIMING
OF THIS WEAKENING TREND...MAINLY IN THE MIDDLE OF THE NIGHT...WILL
LEAN TOWARDS A MORE DIURNAL SOLUTION WITH WINDS EVENTUALLY
DIMINISHING AFTER SUNRISE ON FRI. FOR TODAY AND CONTINUING THROUGH
TONIGHT EXPECT A NW FLOW AT 15 TO 20 KNOTS...BECOMING MOSTLY W AT
AROUND 10 KTS DURING THE DAY ON FRI. FOR FRI NIGHT A LIGHT W TO SW
FLOW WILL CONTINUE BECOMING MOSTLY SW INCREASING TO 10 TO 15 KNOTS
DURING THE DAY ON SAT. SAT NIGHT ANOTHER SFC FRONT APPROACHES FROM
THE NW RESULTING IN A WIND SHIFT TO THE WEST SUN AND NW TO N SUN
NIGHT. LATEST MODEL DATA BASICALLY THE GFS SLOWS THE FRONT ON SUN
RESULTING IN A GRADUALLY SHIFT. SCATTERED SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED AHEAD OF THE FRONT MOSTLY DURING THE MORNING HRS ON
SUN. A MODERATE OFFSHORE FLOW WILL DEVELOP SUN NIGHT BECOMING W AND
DIMINISHING DURING THE DAY ON MON.  /32

&&

.FIRE WEATHER...WE WILL BE ADVERTISING A FIRE WEATHER WATCH ON THIS
MORNINGS PACKAGE FOR FRIDAY ACROSS THE WESTERN FLORIDA PANHANDLE.
LOW FORECASTED DEWPOINTS ON FRIDAY IN THE WAKE OF TODAYS FRONT WILL
BRING THE RH VALUES INTO THE UPPER 20 TO LOWER 30 PERCENT RANGES
ACROSS THE REGION.  /05

&&

.HYDROLOGY...YESTERDAYS HEAVY RAINS OVER THE INTERIOR COUNTIES WILL
RESULT IN RISES FOR AREA RIVERS. WE ARE ALREADY RECEIVING UPDATED
HYDRO FORECAST INFO EARLY THIS MORNING FROM THE ATLANTA RFC
...UPDATING THE ALABAMA RIVER AT MILLERS FERRY FOR INCREASED INFLOW
AND A HIGHER CREST FORECAST (BUT STILL BELOW FLOOD STAGE).  WE WILL
BE UPDATING THE HYDROLOGIC STATEMENT LATER THIS MORNING...BUT
HERE ARE THE LATEST FORECAST NUMBERS FOR THE ALABAMA RIVER AT
MILLERS FERRY: PEAK FLOW AT 61.97 CFS BY 8 PM TONIGHT...AND A CREST
AT AROUND 58.7 FT BY LATE THIS THURSDAY EVENING (THAT IS A FAIR
AMOUNT ABOVE THE PREVIOUS FORECAST ISSUED YESTERDAY WHICH HAD IT
CRESTING JUST SHY OF 42 FT ON FRIDAY).  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  54  79  57 /  10   0   0   0
PENSACOLA   82  59  79  60 /  30   0   0   0
DESTIN      80  61  77  63 /  40   0   0   0
EVERGREEN   76  47  76  51 /  10   0   0   0
WAYNESBORO  78  48  77  52 /  10   0   0   0
CAMDEN      76  49  76  51 /  10   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WX WATCH 11 AM UNTIL 7 PM FRIDAY FLZ001>006-008.
MS...NONE.
GM...SMALL CRAFT ADVSY UNTIL 1 PM TODAY FOR GMZ630-650-655-670-675.

&&

05/GARMON
32/ESBENSEN
Hazardous weather outlook, May 11, 5:00 AM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
500 AM CDT THU MAY 11 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-120200-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
500 AM CDT THU MAY 11 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE REGION LATER THIS
MORNING. NO HAZARDOUS OF SEVERE WEATHER IS EXPECTED THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE MAINLY
ALONG A COLD FRONT MOVING ACROSS THE REGION LATE SATURDAY NIGHT.

AT THIS TIME NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
NOT BE REQUIRED THROUGH TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:25 PM CDTSpecial Marine WarningMOB2 hr
May 11, 2:27 AM CDTSpecial Marine WarningMOB2 hr
May 11, 4:38 AM CDTSpecial Marine WarningMOB97 min
May 11, 5:46 AM CDTFire Weather WatchMOBWalton8 hr
May 11, 7:01 AM CDTSpecial Marine WarningMOB89 min

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.